MathSciNet Relay Station
MathSciNet bibliographic data
MR2817409 44A60 (14P99)
Cimprič, Jaka; Marshall, Murray; Netzer, Tim On the real multidimensional rational $K$-moment problem. Trans. Amer. Math. Soc. 363 (2011), no. 11, 5773–5788.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement